| Catalog Number |
U3575104 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the ultraverse 035 pta balloon was allegedly ruptured at 4 atm.There was no reported patient injury.
Event or Problem Description
On (b)(6) 2025 a patient underwent the angioplasty procedure.It was reported that during an angioplasty procedure, the ultraverse 035 pta balloon was allegedly ruptured at 4 atm.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ultraverse 035 dilatation catheter returned for evaluation.Upon visual inspection, no kinks noted to the catheter shaft, no anomalies to the luers/y-body.The balloon was noted to be bloody.The device was returned with the balloon rewrap tool.During functional testing, an in-house presto inflation device was used to inflate the balloon, and a pinhole rupture was noted near to the distal tip.No other functional testing performed.Therefore, the investigation is confirmed for the reported balloon rupture as pinhole rupture was noted to the balloon.The presence of stents at the treatment site could have caused the balloon rupture.However, a definitive root cause for the reported balloon rupture could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.